# SDR HKGA201906250009

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 12007781002
- Condition: Chafed
- Location: Overwing Exit
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT WAS CHAFED.  REMOVED CHAFE DAMAGE IAW CPM 51-14-00.  TREATED, PRIMED AND APPLIED TOP COAT TO AFFECTED AREA IAW CPM 51-21-04.
